Multiplicity results of breathers for the discrete nonlinear Schrodinger equations with unbounded potentials  被引量:1

Multiplicity results of breathers for the discrete nonlinear Schrdinger equations with unbounded potentials

在线阅读下载全文

作  者:ZHOU Zhan MA DeFang 

机构地区:[1]School of Mathematics and Information Science, Guangzhou University [2]Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes,Guangzhou University

出  处:《Science China Mathematics》2015年第4期781-790,共10页中国科学:数学(英文版)

基  金:supported by Changjiang Scholars and Innovative Research Team in University(Grant No.IRT1226);National Natural Science Foundation of China(Grant No.11171078);the Specialized Fund for the Doctoral Program of Higher Education of China(Grant No.20114410110002);the Project for High Level Talents of Guangdong Higher Education Institutes

摘  要:We consider a class of discrete nonlinear Schrdinger equations with unbounded potentials. We obtain some new multiplicity results of breathers of the equations by using critical point theory. Our results greatly improve some recent results in the literature.We consider a class of discrete nonlinear Schrdinger equations with unbounded potentials. We obtain some new multiplicity results of breathers of the equations by using critical point theory. Our results greatly improve some recent results in the literature.

关 键 词:multiplicity results BREATHERS discrete nonlinear Schrodinger equations critical point theory 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象